CSpace

Browse/Search Results:  1-10 of 146 Help

Selected(0)Clear Items/Page:    Sort:
ON THE HOMOTOPY OF CLOSED MANIFOLDS AND FINITE CW-COMPLEXES 期刊论文
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2022, 卷号: 150, 期号: 5, 页码: 2239-2248
Authors:  Su, Yang;  Wu, Xiaolei
Favorite  |  View/Download:51/0  |  Submit date:2022/04/29
Model-Free Reinforcement Learning by Embedding an Auxiliary System for Optimal Control of Nonlinear Systems 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2022, 卷号: 33, 期号: 4, 页码: 1520-1534
Authors:  Xu, Zhenhui;  Shen, Tielong;  Cheng, Daizhan
Favorite  |  View/Download:21/0  |  Submit date:2022/06/21
Mathematical model  Trajectory  Heuristic algorithms  Optimal control  System dynamics  Artificial neural networks  Convergence  Approximate optimal control design  auxiliary trajectory  completely model-free  integral reinforcement learning (IRL)  
Large Deviations Principles for Symplectic Discretizations of Stochastic Linear Schrodinger Equation 期刊论文
POTENTIAL ANALYSIS, 2022, 页码: 41
Authors:  Chen, Chuchu;  Hong, Jialin;  Jin, Diancong;  Sun, Liying
Favorite  |  View/Download:51/0  |  Submit date:2022/04/29
Large deviations principle  Symplectic discretizations  Stochastic Schrodinger equation  Rate function  Exponential tightness  
Decay properties for inhomogeneous heat-conducting magnetohydrodynamic equations 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2022, 页码: 26
Authors:  Han, Pigong;  Lei, Keke;  Liu, Chenggang;  Wang, Xuewen
Favorite  |  View/Download:46/0  |  Submit date:2022/04/29
decay  incompressible heat-conducting flows  inhomogeneous  
On the Dynamics of Entire Maps with Symmetry 期刊论文
JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2022, 页码: 41
Authors:  Cao, Chun-Lei;  Wang, Yue-Fei
Favorite  |  View/Download:36/0  |  Submit date:2022/04/29
Fatou set  Julia set  Entire map  Symmetry  Wandering domain  
Boundary stabilization for axially moving Kirchhoff string under fractional PI control 期刊论文
ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, 2022, 页码: 22
Authors:  Cheng, Yi;  Guo, Bao-Zhu;  Wu, Yuhu
Favorite  |  View/Download:51/0  |  Submit date:2022/04/02
Asymptotic Behavior of Weak Solutions to the Inhomogeneous Navier-Stokes Equations 期刊论文
JOURNAL OF MATHEMATICAL FLUID MECHANICS, 2022, 卷号: 24, 期号: 1, 页码: 22
Authors:  Han, Pigong;  Liu, Chenggang;  Lei, Keke;  Wang, Xuewen
Favorite  |  View/Download:54/0  |  Submit date:2022/04/02
Navier-Stokes equations  Weak solution  Decay rate  
Splitting submanifolds in rational homogeneous spaces of Picard number one 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2022, 页码: 25
Authors:  Ding, Cong
Favorite  |  View/Download:48/0  |  Submit date:2022/04/02
Splitting tangent sequence  Compact Hermitian symmetric space  Rational homogeneous space  Holomorphic vector field  
ASYMPTOTIC TOTAL GEODESY OF LOCAL HOLOMORPHIC CURVES EXITING A BOUNDED SYMMETRIC DOMAIN AND APPLICATIONS TO A UNIFORMIZATION PROBLEM FOR ALGEBRAIC SUBSETS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2022, 卷号: 120, 期号: 1, 页码: 1-49
Authors:  Chan, Shan Tai;  Mok, Ngaiming
Favorite  |  View/Download:50/0  |  Submit date:2022/04/02
PLANAR VORTICES IN A BOUNDED DOMAIN WITH A HOLE 期刊论文
ELECTRONIC RESEARCH ARCHIVE, 2021, 卷号: 29, 期号: 6, 页码: 4229-4241
Authors:  Yan, Shusen;  Yu, Weilin
Favorite  |  View/Download:43/0  |  Submit date:2022/04/02
The Euler flow  semilinear elliptic equation  variational method  free boundary problem  reduction